Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 6, Issue 7, Pages 381-400

Obstacles to bounded recovery

Department of Mathematics, University of South Florida, Tampa 33620-5700, FL, USA

Received 10 September 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Boris Shekhtman, “Obstacles to bounded recovery,” Abstract and Applied Analysis, vol. 6, no. 7, pp. 381-400, 2001.